i started my period 2 days after taking the last pill of provera. i started on last sunday, so today is day 7 of this cycle and af is still going strong. i usually stop on day 5 or 6, i know it's probably due to the pills, but for those of you that have taken this drug, how were your periods when they came back?
my gyn warned me that my period may be heavier/longer than normal since i had missed a couple of periods...so it is perfectly normal for this to happen...although it didnt to me. just hang in there..it will eventually end. just cant satisfy us women, huh? lol---complain cuz af aint showing up...then complain cuz it wont go away! be patient...she will go away when she is ready. if you still have concerns by monday..call your dr...so that they can reassure that things are fine.
thanks, that eased my mind, im am glad she is here now, and not when we are on vacation! hopefully she will ease up soon. i have to say tho, that i have had no cramps or anythiing like that, so atleast she is kind to me this time!